JournalsprimsVol. 27, No. 5pp. 711–726

Monodromy Representations for Generalized Knizhnik-Zamolodchikov Equations and Hecke Algebras

  • Ivan Cherednik

    Moscow State University, Russian Federation
Monodromy Representations for Generalized Knizhnik-Zamolodchikov Equations and Hecke Algebras cover
Download PDF

Abstract

In the paper generalizations of the Knizhnik-Zamolodchikov equation with symmetries in Weyl groups for arbitrary classical r-matrices are studied. Their monodromy representations are calculated explicitly in terms of Hecke algebras and affine Hecke algebras for basic examples.

Cite this article

Ivan Cherednik, Monodromy Representations for Generalized Knizhnik-Zamolodchikov Equations and Hecke Algebras. Publ. Res. Inst. Math. Sci. 27 (1991), no. 5, pp. 711–726

DOI 10.2977/PRIMS/1195169268